eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Lisinopril and hydrochlorothiazide cause Feeling jittery?

Summary: Feeling jittery is found among people who take Lisinopril and hydrochlorothiazide, especially for people who are female, 50-59 old, also take medication Sodium chloride, and have Depression.

We study 4,580 people who have side effects while taking Lisinopril and hydrochlorothiazide from FDA and social media. Among them, 12 have Feeling jittery. Find out below who they are, when they have Feeling jittery and more.

You are not alone: join a mobile support group for people who take Lisinopril and hydrochlorothiazide and have Feeling jittery >>>

 

 

 

 

Lisinopril and hydrochlorothiazide

Lisinopril and hydrochlorothiazide has active ingredients of hydrochlorothiazide; lisinopril. It is often used in high blood pressure. (latest outcomes from 5,052 Lisinopril and hydrochlorothiazide users)

Feeling jittery

Feeling jittery has been reported by people with type 2 diabetes, depression, quit smoking, stress and anxiety, pain. (latest reports from 8,108 Feeling jittery patients)

On Jan, 13, 2015: 4,580 people reported to have side effects when taking Lisinopril and hydrochlorothiazide. Among them, 12 people (0.26%) have Feeling Jittery.

Trend of Feeling jittery in Lisinopril and hydrochlorothiazide reports

Time on Lisinopril and hydrochlorothiazide when people have Feeling jittery * :

n/a

Gender of people who have Feeling jittery when taking Lisinopril and hydrochlorothiazide * :

FemaleMale
Feeling jittery58.33%41.67%

Age of people who have Feeling jittery when taking Lisinopril and hydrochlorothiazide * :

0-12-910-1920-2930-3940-4950-5960+
Feeling jittery0.00%0.00%0.00%0.00%0.00%12.50%62.50%25.00%

Severity of Feeling jittery when taking Lisinopril and hydrochlorothiazide ** :

n/a

How people recovered from Feeling jittery ** :

n/a

Top conditions involved for these people * :

  1. Depression (4 people, 33.33%)
  2. Musculoskeletal pain (3 people, 25.00%)
  3. Sleep disorder (3 people, 25.00%)
  4. Pain (3 people, 25.00%)
  5. Anxiety (2 people, 16.67%)

Top co-used drugs for these people * :

  1. Sodium chloride (3 people, 25.00%)
  2. Simvastatin (3 people, 25.00%)
  3. Oxycontin (3 people, 25.00%)
  4. Felodipine (3 people, 25.00%)
  5. Ranitidine (3 people, 25.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Feeling Jittery while taking Lisinopril And Hydrochlorothiazide?

You are not alone! Join a mobile support group:
- support group for people who take Lisinopril and hydrochlorothiazide and have Feeling Jittery
- support group for people who take Lisinopril and hydrochlorothiazide
- support group for people who have Feeling Jittery

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lisinopril and hydrochlorothiazide, Feeling jittery

You may be interested at these reviews (Write a review):

  • Teatical adnoma was told i had testicular cancer until doctor said i did not
    I was told by a Doctor that I had Testicula cancer and he set up surgery right away. I was preped and ready to go into the surgery room and I had to ask my surgen a quick question regarding the surgery he called it an orchietomy and I asked him so you are going to cut me open and remove the Tumor ? He said nonono you have cancer untill I tell you you do not and said he was going to (LOP) cut the testicaal off and get rid of the tumor. I went nuts and said no way not my testical no no no it is my cancer and I will not remove my Testical. He saw how up set I was and said you are not ready for this today mybe at the end of the week and let me off the table right then and there. No way I was going to have my balls cut off not now or ever. I will make this Quick my girlfriend was sick over my disision she know what was going to happen to me since she worked for a group of Urologest and went to one of her doctors and told him. Out of the goodness of his heart he agreed to put me under and take a biopcy of the Tumor and as I was under have some one run and I mean run it to the Lab and see what kind of cancer it was and Guess what it was an adnoma and he removed just the tumer and what ever margin was needed and YES I have my BALLS and am very happy so you see say all you want but there are some great Doctors in Las Vegas. But I just had to Try I would of never of handled my ball loped off no way. But found out that if it was cancer my girlfriend was going to sign the paper to have the Doctor do what he had to do. Butt they had me under. LOL But I am very attached to my balls and would never beable to make that disision. Thanks you all Had to share that. Would love to know if it was from somthing I did scary. Good Luck to all of you wit this bad scar.
  • Cymbalta and pulmonary embolisms (2 responses)
    I started taking Cymbalta in August for pain. By September I was suffering from shortness of breath. Visited Doctors asking if Cymbalta could be the cause. Answer was no. By the end of September I was no longer taking Cymbalta but still suffering from shortness of breath. It was getting severe although only when I was up and moving. On Oct 10th I was admitted to the hospital. I had a myriad of tests on my heart such as stress test, echocardiogram,sonograms on my neck and legs. All were clear. Blood test indicated clots(I guess) and a cat scan was done. Both of my lungs were covered in clots. Cat scan done of my stomach,intestines etc. Doctors could find no where of origin for the clots. I am convinced it was the Cymbalta. I was taken off Celebrex when I left the hospital. I have since been taken off glimepiride,fish oil. I currently only take Lisinopril and Hydrocholorthiazide, metformin,crestor AND COUMADIN. I am providing this information as I feel it is important to others like me.

More reviews for: Lisinopril and hydrochlorothiazide, Feeling jittery

Comments from related studies:

  • From this study (20 hours ago):

  • Dicoflenac sodium 2 pills for 5 days somehow helped

    Reply

  • From this study (7 days ago):

  • STOPED TAKING STATIN, AND SLOWLY ALMOST NO MORE CRAMPING,.STILL SOME GOES ON IN THE FEET AREA. BEFORE THEN , WHEN TAKING SIMVASTATIN, CALFS, FET, TORSO AREA WOULD RANDOMLY CRAMP BEYOND ABILITY TO HANDLE. WOULD SOMETIMES GO TO E.R. OTHER TIMES LAY FLAT ON FLOOR, OR ELEVATE FEET. ALL IN ALL THEY HURT REAL BAD. JUST BEING ON TOILET, REACHING TO WIPE MYSELF , WOULD CAUSE PAINFUL CRAMP ON RIGHT SIDE. THESE PAINS TAKE THERE TIME GOING AWAY.NOW I WAS TAKING NIACIN AND FISH OIL, BUT dR SAYS I NEED TO GO BACK ON CHOLERTEROL MED.HE WANTS ME TO GO ON LIVALO, I AM SCARED TO GO THROUGH THAT CRAMPING ALL OVER AGAIN...

    Reply

  • From this study (2 weeks ago):

  • I was diagnosed with TMJ (causing my intermittent tinnitus of my right ear- which has decreased) and was given Zoloft for my anxiety which both my ENT, GP, and behavioral health doctor assured me was the reason for my TMJ and my intermittent tinnitus.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.